MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI VECTRA(TM) PLATE 3 LEVEL/54MM; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI VECTRA(TM) PLATE 3 LEVEL/54MM; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Model Number 04.613.254
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent two or three level anterior cervical discectomy fusion (acdf) at the c4-c7 levels on (b)(6) 2017.The patient was implanted with a vectra plate, unknown screws, three (3) vertigraft spacers with central lumen and a vivigen pouch.In (b)(6) 2018, the patient presented with right hand paresthesias and fall.Fall was resolved without residual effect also in (b)(6) 2018.On (b)(6) 2019, the patient fell 8 ft off a ladder and was resolved without sequela on the same day.Concomitant devices reported: vertigraft spacer (part# 017207, lot# unknown, quantity 1), vertigraft spacer (part# 017208, lot# unknown, quantity 1), vertigraft spacer (part# 017209, lot# unknown, quantity 1), vivigen pouch (part# bl-1500-001, lot# unknown, quantity 1).This report is for one (1) ti vectra(tm) plate 3 level/54mm.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Awareness date reported as date but should have been january 09, 2020.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Concomitant devices reported: unk - screws (part# unknown, lot# unknown, quantity 1).

Brand Name
TI VECTRA(TM) PLATE 3 LEVEL/54MM
Common Device Name
APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9621600
Report Number2939274-2020-00359
Device Sequence Number19563741
Product Code KWQ
UDI-Device Identifier10705034737430
UDI-Public(01)10705034737430
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K050451
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.613.254
Device Catalogue Number04.613.254
Device Lot Number43469
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2020
Supplement Date Received by Manufacturer01/23/2020
06/04/2020
Initial Report FDA Received Date01/23/2020
Supplement Report FDA Received Date01/23/2020
06/08/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight101